Khovanov homology for signed divides

Abstract : The purpose of this paper is to interpret polynomial invariants of strongly invertible links in terms of Khovanov homology theory. To a divide, that is a proper generic immersion of a finite number of copies of the unit interval and circles in a 2-disc, one can associate a strongly invertible link in the 3-sphere. This can be generalized to signed divides : divides with $+$ or $-$ sign assignment to each crossing point. Conversely, to any link $L$ that is strongly invertible for an involution $j$, one can associate a signed divide. Two strongly invertible links that are isotopic through an isotopy respecting the involution are called strongly equivalent. Such isotopies give rise to moves on divides. In a previous paper of the author, one can find an exhaustive list of moves that preserves strong equivalence, together with a polynomial invariant for these moves, giving therefore an invariant for strong equivalence of the associated strongly invertible links. We prove in this paper that this polynomial can be seen as the graded Euler characteristic of a graded complex of vector spaces. Homology of such complexes is invariant for the moves on divides and so is invariant through strong equivalence of strongly invertible links.
Document type :
Journal articles
Complete list of metadatas

Cited literature [4 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00371949
Contributor : Olivier Couture <>
Submitted on : Tuesday, March 31, 2009 - 10:55:48 AM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM
Long-term archiving on : Thursday, June 10, 2010 - 7:17:34 PM

Files

KhovDiv.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Olivier Couture. Khovanov homology for signed divides. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2009, 9 (4), pp.1987-2026. ⟨10.2140/agt.2009.9.1987⟩. ⟨hal-00371949⟩

Share

Metrics

Record views

167

Files downloads

181